# SDR 99ZZZX1035

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N76RL
- Make and model: Piper PA-32-300
- Aircraft serial: 327540024
- Engine: Lyc IO540K1A5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Seal
- Part number: SL15628
- Condition: Failed
- Location: Crankshaft
- Part time: 1,641 hours
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

PILOT NOTICED OIL LEAK, LANDED SAFELY AND SECURED AIRCRAFT.  AFTER FURTHER INSPECTION, FOUND THE FRONT CRANKSHAFT SEAL PUSHED OUT OF ITS SEAT CAUSING THE OIL LEAK.
